# SDR QXEA2015040200165

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 19
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK NR 19 REQUIRES REPLACEMENT.  REMOVED FWD SPLICE COMMON TO SEAT TRACK NR 18 AND NR 19 REF SRM 51-40-15 AND SRM 51-42-05. INSTALLED FWD SPLICE COMMON TO SEAT TRACK NR 18 AND NR 19, REF SRM 51-42-05, REPAIR-01, 51-40-15, REPAIR-04 AND 51-42-45, REPAIR-01. REMOVED AFT SPLICE COMMON TO SEAT TRACK NR 19 AND NR 20, REF SRM 51-40-15 AND SRM 51-42-05. INSTALLED AFT SPLICE COMMON TO SEAT TRACK NR 19 AND 20, REF SRM 51-40-15, REPAIR-01. REMOVED SEAT TRACK ,R 19, PN 85361561-104, REF SRM 51-42-05, REPAIR-01, 51-40-15 REPAIR-01 & SRM 51-42-45. INSTALLED ALL FASTENERS COMMON TO SEAT TRACK 19 AND HORIZONTAL WEB BETWEEN FSX 229.5 AND X 571.5 IAW DWG 85361551 AND SRM 51-42-05 AND SRM 51-40-15.  LOCATED AND DRILLED SEAT TRACK NR 19 PN 85361561-104, REF SRM 51-40-07, REPAIR-01.
